# SDR UALA2013040202127

- Difficulty date: March 31, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 91,016 hours, 14,371 cycles
- Engine: Pwa PW4060
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Condition: Damaged
- Location: Audio Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S AUDIO PANEL PTT SWITCH INTERMITTENT.  REPLACED AUDIO CONTROL PANEL PER MM, GROUND CHECKED NORMAL.
